Alert archive / Colorado / Flash Flood Warnings in 2024

Flash Flood Warning 5, NWS Denver/Boulder, CO

June 1, 2024Logan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 1, 2024, 6:13 PM MDT for Logan County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2024, 6:13 PM MDT (00:13 UTC)
Expired
Jun 1, 2024, 9:15 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 152 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:15 PM MDTFLASH FLOODSterling, COReports of flooded roads with water 2 to 3 feet deep in some areas.
Jun 1, 6:21 PM MDTFLASH FLOOD1 Sw Sterling, COReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1830 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

243 
WGUS55 KBOU 020013
FFWBOU
COC075-020315-
/O.NEW.KBOU.FF.W.0005.240602T0013Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
613 PM MDT Sat Jun 1 2024

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  South Central Logan County in northeastern Colorado...

* Until 915 PM MDT.

* At 613 PM MDT, Doppler radar indicated thunderstorms have produced 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sterling, Iliff, Padroni, Atwood, Logan Corners and Reiradon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
      4055 10290 4055 10292 4053 10294 4052 10301
      4049 10306 4049 10329 4053 10334 4059 10335
      4059 10336 4065 10335 4067 10336 4067 10335
      4071 10334 4071 10330 4075 10325 4080 10312

FLASH FLOOD...RADAR INDICATED

$$

RPK
3 follow-up statements
095 
WGUS75 KBOU 020142
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
742 PM MDT Sat Jun 1 2024

COC075-020315-
/O.CON.KBOU.FF.W.0005.000000T0000Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-
742 PM MDT Sat Jun 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT THIS 
EVENING FOR SOUTH CENTRAL LOGAN COUNTY...

At 742 PM MDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 2 and 3 inches of rain 
have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Sterling, Iliff, Padroni, Atwood, Logan Corners and Reiradon Hill.

This includes the following streams and drainages...
  Beall Creek, Springdale Creek, Pawnee Creek, South Platte River, 
  Sandy Creek, North Fork Frenchman Creek and Wildhorse Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
      4055 10290 4055 10292 4053 10294 4052 10301
      4049 10306 4049 10329 4053 10334 4059 10335
      4059 10336 4065 10335 4067 10336 4067 10335
      4071 10334 4071 10330 4075 10325 4080 10312

FLASH FLOOD...OBSERVED

$$

RPK
498 
WGUS75 KBOU 020145
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
745 PM MDT Sat Jun 1 2024

COC075-020315-
/O.CON.KBOU.FF.W.0005.000000T0000Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-
745 PM MDT Sat Jun 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT THIS 
EVENING FOR SOUTH CENTRAL LOGAN COUNTY...

At 745 PM MDT, emergency management reported flash flooding across 
the warned area. Between 2 and 3 inches of rain fell earlier. Flash 
flooding is already occurring.

HAZARD...Flash flooding caused by earlier heavy rain.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Sterling, Iliff, Padroni, Atwood, Logan Corners and Reiradon Hill.

This includes the following streams and drainages...
  Beall Creek, Springdale Creek, Pawnee Creek, South Platte River, 
  Sandy Creek, North Fork Frenchman Creek and Wildhorse Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
      4055 10290 4055 10292 4053 10294 4052 10301
      4049 10306 4049 10329 4053 10334 4059 10335
      4059 10336 4065 10335 4067 10336 4067 10335
      4071 10334 4071 10330 4075 10325 4080 10312

FLASH FLOOD...OBSERVED

$$

RPK
702 
WGUS75 KBOU 020310
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
910 PM MDT Sat Jun 1 2024

COC075-020320-
/O.EXP.KBOU.FF.W.0005.000000T0000Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-
910 PM MDT Sat Jun 1 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM MDT THIS EVENING FOR 
SOUTH CENTRAL LOGAN COUNTY...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed remaining closures.

&&

LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
      4055 10290 4055 10292 4053 10294 4052 10301
      4049 10306 4049 10329 4053 10334 4059 10335
      4059 10336 4065 10335 4067 10336 4067 10335
      4071 10334 4071 10330 4075 10325 4080 10312

$$

RPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 5:49 PM MDT, 24 minutes earlier. Its key messages:

  • Afternoon showers/thunderstorms today, strongest east of a line from Sterling to Limon where a few could become severe.
  • Still a chance of a couple severe storms Sunday over the northeast corner of the state
  • Summer heat through most of next week, with a few 90 degree readings over the plains.
Area forecast discussion, Jun 1, 5:49 PM MDT, 24 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
549 PM MDT Sat Jun 1 2024

.KEY MESSAGES...

- Afternoon showers/thunderstorms today, strongest east of a line
  from Sterling to Limon where a few could become severe.

- Still a chance of a couple severe storms Sunday over the
  northeast corner of the state

- Summer heat through most of next week, with a few 90 degree
  readings over the plains.

&&

.SHORT TERM /Through Sunday/...
Issued at 222 PM MDT Sat Jun 1 2024

Dry line is currently a little west of a line from Sterling to
Limon. The dry line will progress eastward through the rest of the
afternoon and be east of the area by early evening. ML CAPE is
expected to reach 2000 J/kg. This combined with 0-6km Bulk Shear
of 35-40 knots should produce a few supercell thunderstorms. Large
hail up to tennis ball size and damaging winds will be possible
with these thunderstorms. To the west of the dry line, ML CAPE
only reaches 500 J/kg. Dew points are falling into the 20s and 30s
which will result in high-based showers and thunderstorms. Gusty
outflow winds to 50 mph will be the main threat with these
thunderstorms. The showers and storms come to an end this evening
as the airmass stabilizes.

For Sunday, a wave embedded in the westerly flow aloft will track
across the region. At the surface, lee side trough will extend
from far eastern Colorado north-northeast into South Dakota. Best
lift from the passing wave will be over northern Colorado into
Wyoming. Isolated high-based showers are expected to form over far
northern Colorado. Eventually an organized outflow from the
storms in Wyoming dives south and increases low level moisture
which will bring a better chance for rainfall. Over the far
northeast corner of Colorado where it will be more unstable, a
severe storm or two will be possible. Airmass continues to warm
Sunday, with highs across northeast Colorado expected to reach the
mid to upper 80s.

&&

.LONG TERM /Sunday night through Saturday/...
Issued at 255 PM MDT Sat Jun 1 2024

Zonal flow is expected across the CWA Sunday night well into
Monday, then a weak upper trough moves across Monday night into
Tuesday. There is neutral synoptic scale energy over the CWA
Sunday night with weak upward motion Monday through most of Monday
night. Downward vertical velocity is progged on Tuesday. Looking
at moisture, precipitable water values are progged in the 0.30 to
0.80 inch range Sunday night, then they increase into the 0.50 to
1.10 inch range Monday afternoon and night, then they decrease
again Tuesday. For CAPE, models show values under 1,000 J/kg
over the far northeast corner Sunday night. On Monday afternoon
and evening there is limited CAPE, under 600 J/kg, over much of
the CWA with slightly higher values over the far northeast
corner. There is no CAPE progged on Tuesday. So for pops, will go
with 10-30%s over the far northeast corner Sunday evening, then
10-20%s for the northern half of the CWA Monday afternoon and
evening. That's it. Temperatures stay above seasonal normals
through the periods, with both Monday's and Tuesday's highs very
closed to Sunday's readings. The plains will see mid 80s to lower
90s both days for highs.

For that later days, Wednesday through Saturday, models have
upper ridging to dominate the weather for the forecast area into
Friday. The center of an upper ridge is over southern Utah
Wednesday, then central New Mexico on Thursday. By Friday, the
upper ridge axis is pushed west and northwest of Colorado due to a
strong upper low over the Great Lakes. By Saturday, the upper
ridge axis moves back east towards and into Colorado. Moisture is
sparse Wednesday, Thursday and Saturday, with a bit more progged
on Friday. Overall, it will be dry and pretty warm with the only
decent chance of showers and thunderstorms to be on Friday.

&&

.AVIATION /00Z TAFS through 00Z Sunday/...
Issued at 548 PM MDT Sat Jun 1 2024

VFR through Sunday and into Monday. There is still a fair amount
of virga around but the boundary layer has stabilized such that
convection is weak, and downdrafts/gust fronts are also weaker
than mid-afternoon. Given the latest radar/satellite trends, we
don't feel the need to include particularly gusty winds in the
TAFs the rest of the evening. Can't rule them out, but too low a
chance to include. Northerly flow at APA and DEN should give way
to drainage (SSW) after 06Z near 10 kts. At BJC, it should stay
pretty much WNW all evening into Sunday morning.

On Sunday, we are not expecting as much convective showers as
there were today, and thus less chance of convective outflows and
rapidly shifting winds. We will still probably need a TEMPO group
for convective outflows/gusty wind from virga, but not confident
enough to include it just yet for late Sunday afternoon. Generally
winds should be out of the WNW and gusting 20-25 kts from midday
into the evening hours. There is model agreement in a wind shift
via cool front or convective outflow from the north, either way
the result is the same: gusty winds (20 kts) out of the NNE after
00-01Z across the TAF sites, so have introduced it into DEN's
TAF.

&&

.HYDROLOGY...
Issued at 255 PM MDT Sat Jun 1 2024

Alpine snowmelt will increase runoff the next few days.
Hydrologic forecasts from the River Forecast Centers show a few
streams getting to action stage by Monday or Tuesday, which means
flows will be high and fast but flooding threat appears limited.
Please use caution and respect these fast moving and cold flows in
the high country.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Meier
LONG TERM....RJK
AVIATION...Schlatter
HYDROLOGY....RJK/Barjenbruch
Hazardous weather outlook, Jun 1, 11:01 AM MDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1101 AM MDT Sat Jun 1 2024

COZ030>051-021715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1101 AM MDT Sat Jun 1 2024

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

A few severe thunderstorms will be possible across the eastern plains
late this afternoon and evening. The main severe weather threat
will be along and east of a line from Fort Morgan to Limon. Large
hail and damaging winds will be the primary threats, although an
isolated tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Dry conditions are expected over the forecast area for much of
the coming week. A chance of afternoon and evening showers and
thunderstorms will return on Friday. Temperatures look to be above
seasonal normals all week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required after 3 pm, mainly over the
rural eastern plains.

In the hours before

Special weather statement, Jun 1, 4:16 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Denver CO
416 PM MDT Sat Jun 1 2024

COZ048-012300-
Logan County CO-
416 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LOGAN COUNTY
THROUGH 500 PM MDT...

At 416 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lorenzo, or 9 miles south of Sidney, moving east at 15 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Twin Buttes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4086 10267 4095 10311 4100 10310 4100 10266
TIME...MOT...LOC 2216Z 278DEG 13KT 4100 10300

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

MENSCH
Special weather statement, Jun 1, 4:26 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Denver CO
426 PM MDT Sat Jun 1 2024

COZ048-012315-
Logan County CO-
426 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LOGAN COUNTY
THROUGH 515 PM MDT...

At 426 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of North Sterling Reservoir, or 15 miles northwest of
Sterling, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
North Sterling Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4089 10305 4069 10341 4076 10352 4100 10331
      4100 10325
TIME...MOT...LOC 2226Z 224DEG 20KT 4078 10341

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MENSCH
Special weather statement, Jun 1, 4:29 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Denver CO
429 PM MDT Sat Jun 1 2024

COZ048-012315-
Logan County CO-
429 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOGAN COUNTY THROUGH 515
PM MDT...

At 428 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles south of North Sterling Reservoir, or 6 miles north of
Sterling, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Iliff and Padroni.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4064 10318 4072 10332 4091 10312 4078 10291
TIME...MOT...LOC 2228Z 209DEG 9KT 4070 10324

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MENSCH
Local storm report, Jun 1, 5:41 PM MDT, 32 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
541 PM MDT Sat Jun 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     Hail             1 W Sterling            40.63N 103.24W
06/01/2024  E0.75 Inch       Logan              CO   Public

            Report from mPING: Dime (0.75 in.).

0527 PM     Hail             Sterling                40.63N 103.21W
06/01/2024  M1.00 Inch       Logan              CO   Storm Chaser

&&
Local storm report, Jun 1, 5:48 PM MDT, 25 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
548 PM MDT Sat Jun 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     Hail             1 N Sterling            40.65N 103.22W
06/01/2024  M1.75 Inch       Logan              CO   Trained Spotter

            Also 55 to 60 mph winds.

0538 PM     Hail             1 W Sterling            40.63N 103.24W
06/01/2024  E0.75 Inch       Logan              CO   Public

            Report from mPING: Dime (0.75 in.).

0533 PM     Hail             2 WSW Sterling          40.62N 103.24W
06/01/2024  M1.25 Inch       Logan              CO   Storm Chaser

0527 PM     Hail             Sterling                40.63N 103.21W
06/01/2024  M1.00 Inch       Logan              CO   Storm Chaser

&&
Local storm report, Jun 1, 6:04 PM MDT, 9 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
604 PM MDT Sat Jun 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Hail             Haxtun                  40.63N 103.21W
06/01/2024  M1.00 Inch       Logan              CO   Public

0554 PM     Hail             2 W Haxtun              40.65N 102.67W
06/01/2024  E1.00 Inch       Logan              CO   Public

            Report from mPING: Quarter (1.00 in.).

0546 PM     Hail             1 N Sterling            40.65N 103.22W
06/01/2024  M1.75 Inch       Logan              CO   Trained Spotter

            Also 55 to 60 mph winds.

0538 PM     Hail             1 W Sterling            40.63N 103.24W
06/01/2024  E0.75 Inch       Logan              CO   Public

            Report from mPING: Dime (0.75 in.).

0533 PM     Hail             2 WSW Sterling          40.62N 103.24W
06/01/2024  M1.25 Inch       Logan              CO   Storm Chaser

0527 PM     Hail             Sterling                40.63N 103.21W
06/01/2024  M1.00 Inch       Logan              CO   Storm Chaser

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:17 PM MDTSevere Thunderstorm WarningBOULogan, Phillips43 min
Jun 2, 1:52 PM MDTSpecial Weather StatementBOUWeld38 min
Jun 2, 2:44 PM MDTSpecial Weather StatementBOUWeld46 min
Jun 2, 2:57 PM MDTSevere Thunderstorm WarningBOULogan, Weld48 min
Jun 2, 3:43 PM MDTSevere Thunderstorm WarningBOULogan47 min
Jun 2, 3:49 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick26 min
Jun 2, 4:11 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick49 min
Jun 2, 4:19 PM MDTSpecial Weather StatementBOUWashington26 min
Jun 2, 5:29 PM MDTSpecial Weather StatementBOUWeld46 min

Nearby

Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.